# SDR CALA2024042901258

- Difficulty date: April 24, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 76,098 hours, 30,659 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311332220100
- Condition: Cracked
- Location: Frm 11
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR11 BEAM -765 HAS CRACKED WEB GENERATED BY ON HAECO LCQ NR9296834/30834 REMOVED AND REPLACED CRACKED WEB AT FR11 ON FLOOR BEAM -765 IAW H-320 SRM 51-42-11/001
